Alert archive / Kansas / Special Weather Statements in 2012

Special Weather Statement, NWS Wichita, KS

June 20, 2012Marion County, Kansas

NWS Wichita, KS issued this special weather statement at Jun 20, 2012, 10:17 PM CDT for Marion County, Kansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2012, 10:17 PM CDT (03:17 UTC)
Expired
Jun 20, 2012, 11:15 PM CDT
In force
58 min
Issued by
NWS Wichita, KS

County Marion County, KS

The radar

The Topeka radar (KTWX), 87 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
679 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS83 KICT 210317
SPSICT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1017 PM CDT WED JUN 20 2012

KSZ052-210415-
MARION-
1017 PM CDT WED JUN 20 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MARION COUNTY...

AT 1012 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR TAMPA...OR 13 MILES NORTHWEST OF
MARION...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3853 9694 3852 9682 3823 9700 3848 9729
      3861 9711 3861 9694
TIME...MOT...LOC 0317Z 310DEG 20KT 3849 9712

$$

SMITH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Jun 20, 9:49 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 20, 9:49 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
949 PM CDT WED JUN 20 2012

.UPDATE...

LOOKS LIKE THE MAIN SHOW THIS EVENING/TONIGHT WILL BE THE COLD-
POOL DRIVEN MCS CURRENTLY PROPAGATING SOUTHEAST OVER NORTHEAST
KANSAS...WITH THIS ACTIVITY LIKELY AFFECTING SOUTHEAST KS OVER THE
NEXT SEVERAL HOURS...AS PROPAGATION POINTS A BIT MORE SOUTHERLY
DUE TO STRENGTHENING LOW-LEVEL JET. CONSEQUENTLY...LOCATIONS
GENERALLY EAST OF THE I-135/FLINT HILLS CORRIDORS LIKELY HAVE THE
GREATEST CHANCE OF SEEING WIDESPREAD MEANINGFUL RAINFALL
TONIGHT...AND WILL UPDATE THE FORECAST SHORTLY TO REFLECT THIS
TREND. FURTHER WEST...GENERALLY WEST OF I-135/FLINT
HILLS...ACTIVITY WILL LIKELY REMAIN MORE WIDELY SCATTERED DUE TO
STOUT CAP AND WEAK MID/UPPER FORCING LIKELY PREVENTING WIDESPREAD
DEVELOPMENT. SEVERE WEATHER THREAT HAS LIKELY ENDED FOR THE
NIGHT...WITH SMALL HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL THE
PRIMARY THREAT.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 826 PM CDT WED JUN 20 2012/

UPDATE...

LONE SUPERCELL OVER BARTON COUNTY CONTINUES TO DIVE SOUTH INTO A
MOIST & MODERATELY UNSTABLE AIRMASS AMIDST ABOUT 30 KTS DEEP
LAYER SHEAR. OTHER STORMS ARE ONGOING ALONG THE SOUTHEASTWARD
SAGGING COLD FRONT OVER NORTHEAST KS...AND ALSO OVER SOUTHWEST KS.
A THIRD AREA OF CONVECTION CONTINUES TO INCREASE IN COVERAGE IN
WAKE OF THE SURFACE COLD FRONT OVER NORTHERN KS/SOUTHEAST NE...IN
ZONE OF 850-700MB WARM/MOIST ADVECTION.

CURRENT THINKING FOR TONIGHT...GIVEN WARM MID-LEVEL TEMPERATURES
PER EVENING UPPER AIR SOUNDINGS AND DECREASING UPPER FORCING/SHEAR
WITH SOUTHWARD EXTENT...THINKING SEVERE THREAT SHOULD WANE BY
10-11 PM OR SO. GIVEN THE STRENGTH OF THE FRONT...WEAK FORCING
ALOFT...AND NOCTURNAL STRENGTHENING OF THE LOW-LEVEL
JET...ACTIVITY SHOULD TEND TO CONSOLIDATE INTO ONE OR MORE
THUNDERSTORM COMPLEXES AND MOVE/PROPAGATE SOUTHEASTWARD INTO
SOUTHERN & EASTERN KS...WITH A THREAT FOR SMALL HAIL...GUSTY
WINDS AND TORRENTIAL RAINFALL. ALL SHORT AND MEDIUM RANGE GUIDANCE
ALONG WITH SREF ENSEMBLES STRONGLY SUGGESTS THIS...LENDING
CONFIDENCE TO THE SCENARIO. HOWEVER...STILL SOMEWHAT CONCERNED
THAT STOUT CAP PER EVENING SOUNDINGS ALONG WITH WEAK UPPER FORCING
MAY TEND TO INHIBIT SOUTH/SOUTHEASTWARD EXTENT OF ACTIVITY...SO
ONLY WENT 50-60 POPS FOR NOW.

KLEINSASSER

PREV DISCUSSION... /ISSUED 707 PM CDT WED JUN 20 2012/

AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

A RATHER INTENSE THUNDERSTORM HAS RECENTLY MOVED JUST SOUTH OF
KRSL...SO KRSL IS LIKELY DONE WITH STORMS FOR THE NIGHT AS THE
COLD FRONT CONTINUES SOUTH. HOWEVER...A CLUSTER OF THUNDERSTORMS
SHOULD CONTINUE DEVELOPING ALONG THE SLOWLY SOUTHEASTWARD SAGGING
COLD FRONT...AFFECTING KSLN-KHUT-KICT AS THE EVENING PROGRESSES.
THINKING ACTIVITY WILL GET INTO KSLN BY 0130-0230Z...KHUT AROUND
03Z...AND IF ACTIVITY CAN HOLD TOGETHER INTO KICT AROUND 04Z. LESS
CONFIDENCE AT KCNU...BUT IF ACTIVITY HOLDS TOGETHER WOULD GET TO
KCNU AROUND 06Z. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...ALTHOUGH ISOLATED LARGE HAIL AND DAMAGING WIND
OCCURRENCES ARE LIKELY BEFORE MIDNIGHT. HIGHER CONFIDENCE IN
WIDESPREAD HEAVY RAIN AND GUSTY WINDS AS THE STORMS MOVE THROUGH.

KLEINSASSER

PREV DISCUSSION... /ISSUED 313 PM CDT WED JUN 20 2012/

DISCUSSION...

THE MAIN FORECAST CONCERN IS THE PRECIPITATION CHANCES FOR TONIGHT
AND THEN THE TEMPERATURES THROUGH THE REMAINDER OF THE FORECAST.

SYNOPSIS:
THE UPPER LEVEL WAVE IS MOVING ACROSS THE NORTHERN PLAINS THIS
AFTERNOON.  ITS ASSOCIATED COLD FRONT IS SLOWLY MAKING ITS WAY
SOUTHEAST ACROSS NEBRASKA AND KANSAS. AS OF 3PM THE FRONT HAS MADE
IT THROUGH PHILLIPSBURG...HILL CITY...SOUTHWEST TO GARDEN CITY AND
HUGOTON.  PLENTIFUL LOW LEVEL MOISTURE HAS KEPT LOW CLOUDS OVER THE
MAJORITY OF EASTERN KANSAS AHEAD OF THE COLD FRONT.  THIS HAS KEPT
TEMPERATURES A LITTLE COOLER THAN PREVIOUS THINKING...BUT BREAKS IN
THE CLOUDS WILL CONTINUE TO ALLOW DAYTIME HEATING.

TONIGHT - THURSDAY:
THE MAIN CONCERN TONIGHT CONTINUES TO BE THE EVOLUTION OF THE
CONVECTION.  THE LATEST SHORT TERM GUIDANCE...HRRR/WRF CONTINUE TO
SHOW THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON ALONG THE FRONT
IN CENTRAL KANSAS.  AS THE CONVECTION BECOMES MORE ORGANIZED...IT IS
EXPECTED TO DEVELOP INTO A SQUALL LINE THAT WILL MOVE SOUTHEAST
OVERNIGHT.  THERE WILL BE MODEST INSTABILITY OF 2000-2500 J/KG...BUT
LIMITED SHEAR.  THE BEST SHEAR WILL BE ALONG AND BEHIND THE FRONT SO
AS STORMS DEVELOP THEY WILL HAVE THE BEST CHANCES FOR BEING
SEVERE...AND AS THEY EVOLVE INTO A LINE THE SEVERE CHANCES WILL
DECREASE.  SOME SMALL HAIL AND GUSTY WINDS CANNOT BE RULED OUT...BUT
A WIDESPREAD SEVERE EVENT IS NOT LIKELY.  HAVE KEPT TONIGHT'S
FORECAST SIMILAR TO GOING FORECAST...AND CONTINUED THE TREND OF
DECREASING POPS ACROSS SOUTHERN KANSAS EARLY THURSDAY.  FEEL THE
FRONT WILL PUSH SOUTHWARD INTO OKLAHOMA AND ANY LINGERING CONVECTION
THURSDAY MORNING WILL BE ALONG THE OK/KS BORDER.

TEMPERATURES BEHIND THE FRONT THURSDAY WILL BE SLIGHTLY
COOLER...WITH HIGHS IN THE MID 80S EXPECTED AREA WIDE.

FRIDAY - SUNDAY:
THE UPPER LEVEL PATTERN WILL BECOME MORE AMPLIFIED WITH A STRONG
RIDGE BUILDING IN THROUGH THIS PERIOD.  LEE CYCLOGENESIS WILL DEEPEN
WITH SOUTHERLY WINDS RETURNING ACROSS THE AREA.  TEMPERATURES WILL
SLOWLY CREEP BACK INTO THE 90S WITH 100S POSSIBLE...ESPECIALLY ALONG
AND WEST OF HIGHWAY 14.

THE MEDIUM RANGE GUIDANCE IS INDICATING THAT A MCS WILL DEVELOP
ACROSS THE HIGH PLAINS OVER NORTHWESTERN NEBRASKA AND PLUNGE
SOUTHEASTWARD TOWARDS NORTHEASTERN KANSAS.  THIS DOES NOT LOOK LIKE
IT WILL IMPACT THE WICHITA FORECAST AREA...BUT THE GUIDANCE DOES
DEVELOP AN OUTFLOW BOUNDARY THAT COULD RESIDE ALONG THE I-70
CORRIDOR.  THE NAM/ECMWF ARE MUCH MORE BULLISH WITH THIS FEATURE
THAN THE GFS AND THIS COULD IMPACT THE FORECAST SOME...BUT
CONFIDENCE ON THESE MORE FINE SCALE FEATURES THIS FAR OUT IS LOW.

OVERALL...A HOT AND DRY WEEKEND IS EXPECTED ACROSS THE AREA.

MONDAY - WEDNESDAY:
THE VERY AMPLIFIED RIDGE DOES BREAK DOWN EVER-SO-SLIGHTLY...BUT NOT
ENOUGH TO REALLY IMPACT THE PLAINS HIGH TEMPERATURE CONCERNS.
HOWEVER...KANSAS IS SITTING UNDER NORTHWESTERLY FLOW AND A POTENT
UPPER WAVE DIVES INTO THE TROUGH OVER THE EASTERN CONUS.  THE MODEL
SOLUTIONS CONTINUE TO PUSH A BACKDOOR COLD FRONT FROM MISSOURI INTO
EASTERN KANSAS.  THE CONCERN IS IF THIS OCCURS...HOW FAR WEST WILL
IT PUSH.  DID NOT MAKE ANY DRASTIC CHANGES TO THE CONSENSUS AND
PREVIOUS FORECAST...BUT IF THIS AIRMASS CONTINUES TO HAVE A PRESENCE
IN THE EXTENDED FORECAST...THERE MAYBE A SLIGHT REPRIEVE FOR EASTERN
KANSAS REGARDING TEMPERATURES.

BILLINGS

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MORNING MVFR CEILINGS ARE SLOWLY RISING ABOVE MVFR THIS
AFTERNOON...BUT EXPECT THIS 35-40K CEILING TO STICK AROUND FOR THE
AFTERNOON HOURS.  THE MAIN CONCERN THIS FORECAST CYCLE WILL BE
TIMING OF THE COLD FRONTAL BOUNDARY...CURRENTLY MOVING INTO NW AND
NORTH CENTRAL KS.  LOTS OF LOW LEVEL MOISTURE/INSTABILITY IS POOLING
JUST SOUTH OF THIS BOUNDARY...ACROSS CENTRAL KS. AS THIS FRONT
APPROACHES CEN KS BY AROUND 21-22Z...EXPECT SOME CONVECTION TO
DEVELOP ALONG IT...AS CONVERGENCE INCREASES. SO WILL GO WITH A VCTS
DESCRIPTOR FOR KRSL/KSLN INITIALLY.  EXPECT THIS FRONTAL BOUNDARY
AND ASSOCIATED CONVECTION TO GRADUALLY PROPAGATE TO THE
SOUTH-SOUTHEAST THIS EVENING...REACHING KHUT/KICT AFTER
00Z/THU...AND EVENTUALLY TO KCNU BY AROUND 04Z/THU. COULD SEE SOME
POSSIBLE MVFR CEILINGS/VSBYS ASSOCIATED WITH THE TSRA... SO WILL
MENTION THIS FOR MOST LOCATIONS THIS EVENING IN A TEMPO GROUP.

FRONT WILL PROGRESS INTO SRN KS LATE THIS EVENING...WITH MOST
LOCATIONS SHIFTING WINDS TO THE NORTH LATE THIS EVENING OR
OVERNIGHT.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  85  64  88 /  60  20  10  10
HUTCHINSON      62  85  63  88 /  60  20  10  10
NEWTON          63  85  62  88 /  60  20  10  10
ELDORADO        64  85  62  87 /  60  20  10  10
WINFIELD-KWLD   68  85  64  88 /  60  40  10  10
RUSSELL         58  84  62  89 /  40  10  10  10
GREAT BEND      59  85  62  89 /  60  10  10  10
SALINA          61  85  62  89 /  60  10  10  10
MCPHERSON       62  85  62  88 /  60  10  10  10
COFFEYVILLE     70  82  64  87 /  60  40  10  10
CHANUTE         68  85  62  87 /  60  40  10  10
IOLA            67  85  62  86 /  60  30  10  10
PARSONS-KPPF    69  83  63  87 /  60  40  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 20, 9:39 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
939 PM CDT WED JUN 20 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-220245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
939 PM CDT WED JUN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT...LIKELY MOST
WIDESPREAD GENERALLY EAST OF INTERSTATE 135. SEVERE WEATHER IS NOT
ANTICIPATED...ALTHOUGH THE STRONGEST ACTIVITY MAY PRODUCE SMALL
HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE FOR THUNDERSTORMS WILL LINGER ACROSS MAINLY SOUTH
CENTRAL AND SOUTHEAST KANSAS ON THURSDAY. A FEW STRONG STORMS WILL
BE POSSIBLE NEAR THE OKLAHOMA BORDER.

HOT TEMPERATURES ARE EXPECTED OVER THE WEEKEND AND INTO EARLY
NEXT WEEK. AFTERNOON HEAT INDICES ARE EXPECTED TO HOVER NEAR
100 DEGREES ACROSS MUCH OF THE AREA FROM SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/BILLINGS/ADK

In the hours before

Local storm report, Jun 20, 6:22 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             RUSSELL                 38.89N 98.85W
06/20/2012  E2.00 INCH       RUSSELL            KS   TRAINED SPOTTER

&&

SGS
Local storm report, Jun 20, 6:24 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 N GORHAM              38.94N 99.02W
06/20/2012  E1.50 INCH       RUSSELL            KS   TRAINED SPOTTER

            PING PONG BALL SIZED HAIL REPORTED BY THE NSSL SHAVE
            PROJECT.

&&

SGS
Local storm report, Jun 20, 6:44 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 S RUSSELL             38.87N 98.85W
06/20/2012  E1.25 INCH       RUSSELL            KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL LASTING FOR 20 MINUTES AND
            MIXED WITH VERY HEAVY RAIN.

&&

SGS
Local storm report, Jun 20, 7:48 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             NNW SUSANK              38.64N 98.78W
06/20/2012  E1.50 INCH       BARTON             KS   TRAINED SPOTTER

&&

SGS
Local storm report, Jun 20, 8:19 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             4 NNE HOISINGTON        38.57N 98.74W
06/20/2012  E1.50 INCH       BARTON             KS   TRAINED SPOTTER

&&

SGS
Special weather statement, Jun 20, 10:17 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1017 PM CDT WED JUN 20 2012

KSZ052-210415-
MARION-
1017 PM CDT WED JUN 20 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MARION COUNTY...

AT 1012 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR TAMPA...OR 13 MILES NORTHWEST OF
MARION...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3853 9694 3852 9682 3823 9700 3848 9729
      3861 9711 3861 9694
TIME...MOT...LOC 0317Z 310DEG 20KT 3849 9712

SMITH

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:31 PM CDTSevere Thunderstorm WarningICTBarton, Russell59 min
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningICTBarton23 min
Jun 20, 11:14 PM CDTSpecial Weather StatementICTChase61 min
Jun 21, 12:22 AM CDTSpecial Weather StatementICTButler53 min

Nearby

Special Weather Statements in Kansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.